It's like I blackout and even wake up while falling of the chair. Extreme sleepiness . Cause could cause this. I take clonadine, klonopin, flecainide, atenlol, lisinopril plus metformin, citalopram, omeprazole,
You really need to see a dr. You could have narcolepsy.
Hi, i would urge you to read through the drug interactions report for all of your medications, and focus on the potential side effect symptoms when combining them all. Maybe you could print out the report and take it to your doctor with you to discuss if the answer could lie here? Click on the link below...
many of your meds cause sedation. Clonidine and klonopin can cause pretty profound drowsiness.You need to talk to your doc.
I'm worried about you driving a motor vehicle. That is quite a cocktail and has been noted that these are both listed side effects and interaction issues as mentioned above by Delila, DzooBaby and kaismama mentioned a possible pathology.
See your Doctor sooner rater than later.
Take extreme care, Steve.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 May 2012 • 1 answer
Updated 10 Jun 2012 • 2 answers
Updated 27 Oct 2013 • 5 answers
Updated 17 Feb 2015 • 1 answer
Posted 16 Jan 2019 • 0 answers